# SDR UPS405457

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED CRACKED SHEAR TIE AT B.S. 2140, STR. 49-50 LT.  REPAIRED CRACK PER SRM 53-10-04,, FIG. 1.
